Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This case was reported by a physician and described the occurrence of sudden infant death syndrome in a 4-month-old female subject who was vaccinated with ROTARIX, GlaxoSmithKline, combined TRITANRIX HEP B for prophylaxis. The baby had no history of any disease or any medication. She had no history of allergy. Previous vaccination included TRITANRIX HEP B (GlaxoSmithKline; intramuscular; unknown) and ROTARIX (GlaxoSmithKline; oral) given at the age of 2 months. At previous vaccination with ROTARIX AND TRITANRIX HEP B the subject developed low fever and few episodes of diarrhea (for details see case B0512476A). On 15 March 2008, the subject received the 2nd dose of ROTARIX (oral), the 2nd dose of TRITANRIX HEP B (intramuscular, unknown). On 15 March 2008 (at the night time), less than one day after vaccination with the 2nd dose of ROTARIX and the 2nd dose of TRITANRIX HEP B, the subject experienced an episode of diarrhea and low fever. No other abnormal symptoms. On 16 March 2008 morning, after sleeping for 4 hours the parents found that their baby was dead. The subject died on 16 March 2008 from sudden infant death syndrome. On 17 March 2008, the doctor asked the baby''s parents for the autopsy but there was still no answer from the parents. Follow up information received on 18 March 2008: Autopsy was not done, the family refused and funeral will be finished on 19 March 2008.
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166